# SDR SWIA201844214

- Difficulty date: January 8, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 38,294 hours, 35,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL IS CRACKED.  REPAIRED IAW REO.
